Alert archive / Kansas / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Apr 2, 2025, 12:03 AM CDT for Clay County, Dickinson County, Ottawa County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 12:03 AM CDT (05:03 UTC)
- Expired
- Apr 2, 2025, 2:54 AM CDT
- In force
- 3 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KS, Dickinson County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 109 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
025
WGUS53 KTOP 020503
FFWTOP
KSC027-041-143-020815-
/O.NEW.KTOP.FF.W.0002.250402T0503Z-250402T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
1203 AM CDT Wed Apr 2 2025
The National Weather Service in Topeka has issued a
* Flash Flood Warning for...
Northwestern Dickinson County in central Kansas...
Southwestern Clay County in north central Kansas...
Southeastern Ottawa County in north central Kansas...
* Until 315 AM CDT.
* At 1202 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3.5 and 5 inches of
rain have fallen. Additional rainfall amounts of 1 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bennington, Manchester, Longford and Niles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3896 9775 3920 9740 3922 9723 3913 9718
3896 9744 3896 9772
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
746
WGUS73 KTOP 020550
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
1250 AM CDT Wed Apr 2 2025
KSC027-041-143-020815-
/O.CON.KTOP.FF.W.0002.000000T0000Z-250402T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KS-Dickinson KS-Ottawa KS-
1250 AM CDT Wed Apr 2 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN DICKINSON, SOUTHWESTERN CLAY AND
SOUTHEASTERN OTTAWA COUNTIES...
At 1249 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 6 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bennington, Manchester, Longford and Niles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3896 9775 3920 9740 3922 9723 3913 9718
3896 9744 3896 9772
FLASH FLOOD...RADAR INDICATED
$$639
WGUS73 KTOP 020754 RRA
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
254 AM CDT Wed Apr 2 2025
KSC027-041-143-020804-
/O.CAN.KTOP.FF.W.0002.000000T0000Z-250402T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KS-Dickinson KS-Ottawa KS-
254 AM CDT Wed Apr 2 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DICKINSON,
SOUTHWESTERN CLAY AND SOUTHEASTERN OTTAWA COUNTIES...
The Flash Flood Warning has been replaced with a Flood Warning in
effect until 9:30 am CDT.
&&
LAT...LON 3896 9775 3920 9740 3922 9723 3913 9718
3896 9744 3896 9772
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 1, 6:41 PM CDT, 5 hours 22 minutes earlier. Its key messages:
- Thunderstorms are expected to develop this evening and overnight, with the potential for severe weather. Large hail, damaging winds, and tornadoes are all possible with these storms.
- Gusty south winds with some occasional 45mph gusts remain possible into late this evening.
- Temperatures trend cooler and below average late this week into early next week.
Area forecast discussion, Apr 1, 6:41 PM CDT, 5 hours 22 minutes before
Area Forecast Discussion National Weather Service Topeka KS 641 PM CDT Tue Apr 1 2025 .KEY MESSAGES... - Thunderstorms are expected to develop this evening and overnight, with the potential for severe weather. Large hail, damaging winds, and tornadoes are all possible with these storms. - Gusty south winds with some occasional 45mph gusts remain possible into late this evening. - Temperatures trend cooler and below average late this week into early next week. && .DISCUSSION... Issued at 252 PM CDT Tue Apr 1 2025 A 988mb surface low pressure system has developed along the KS/CO border in response to a lead perturbation ejecting out of the broader upper troughing pattern encompassing the western CONUS. Moisture has been slowly advecting northward with 50+ dew points having made it into south central KS and 60+ dew points still along and south of the Red River Valley as of 19Z. Moisture transport should happen more quickly later this afternoon and especially into the early evening as the LLJ starts to pick up. As we head into the evening and overnight hours, there are two areas of convective initiation and evolution that we'll need to monitor. The first is with more isolated supercells that may develop along a sharpening dryline in south central KS and move northeastward into east central KS, and the second is with storms developing in north central KS as the cold front eventually catches up to the dryline. The HRRR has consistently been the most aggressive solution, and the 18Z run has even started to develop some initial supercells in north central KS before they congeal into a line later tonight. Starting with the isolated cells further south, there remains lower confidence in these storms having much of an impact on east central KS. This is due to the fact that they would be moving into a less favorable environment for surface-based storms as they move further north and east into the open warm sector. Even so, plentiful shear exists in the environment to keep any storm going that develops. While coverage of storms would be isolated with anything that comes from south central KS or northern OK, if a storm can maintain itself as it moves into our area, this would pose the greatest risk for a strong tornado, as well as large hail and damaging wind. Timing for this aspect of the severe weather threat could be as early as 7pm, but probably mostly in the 8-11pm time frame. The most probable impact we are monitoring is associated with the second area described above. Again, the HRRR has recently become the most robust in developing some discrete cells initially around 00- 01Z as the cold front catches up to the dryline. As we get closer to 03-04Z, storms should grow upscale into a line and move east through the overnight hours, likely not reaching far eastern areas until after 4am. Wind damage would likely be the main threat with these late night storms, but cannot rule out a brief tornado spinning up along the leading edge of the line as it develops into a QLCS. This is especially the case earlier on in the event towards north central KS, whereas further east the line should weaken with time. Storms should exit the area around sunrise. The broad upper troughing pattern remains in place through the end of the week, and some perturbations within that pattern keep some additional rain chances particularly on Friday into Saturday. A cold front Saturday into Sunday looks to usher in a much cooler air mass late this week into early next week. Morning lows could dip near or below freezing Sunday and Monday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 636 PM CDT Tue Apr 1 2025 Multiple aviation hazards will be present during the 00Z TAF period as a strong system impacts the area. A LLJ will increase to 50-55 kts this evening, which could create LLWS when gusts are not occurring at the surface. Thunderstorms then become likely, especially after midnight, moving from west to east. There could be some lingering showers behind the main line of storms tonight, but rain should exit the area by around sunrise Wednesday. West winds will then become gusty Wednesday afternoon. && .TOP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Wednesday for KSZ008-KSZ009- KSZ010-KSZ020-KSZ021-KSZ022-KSZ023-KSZ034-KSZ035-KSZ036-KSZ037- KSZ038-KSZ054. && DISCUSSION...Picha AVIATION...Teefey
Hazardous weather outlook, Apr 1, 7:28 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 728 PM CDT Tue Apr 1 2025 KSZ011-012-024-026-039-030030- Nemaha-Brown-Jackson-Jefferson-Shawnee- 728 PM CDT Tue Apr 1 2025 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 3 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for east central Kansas and northeast Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to around 40 to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ040-055-056-058-059-030030- Douglas-Osage-Franklin-Coffey-Anderson- 728 PM CDT Tue Apr 1 2025 This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to around 40 to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>010-020>023-034>036-038-030030- Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa- Dickinson-Geary-Wabaunsee- 728 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 3 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ037-054-030030- Morris-Lyon- 728 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Apr 1, 10:22 PM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1022 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM Hail Randolph 39.43N 96.76W
04/01/2025 M1.00 Inch Riley KS Trained Spotter
&&
AJSpecial weather statement, Apr 1, 10:40 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Topeka KS
1040 PM CDT Tue Apr 1 2025
KSZ056-020415-
Franklin-
1040 PM CDT Tue Apr 1 2025
...A STRONG THUNDERSTORM WILL IMPACT FRANKLIN COUNTY THROUGH 1115 PM
CDT...
At 1039 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Princeton, moving northeast at 55 mph.
HAZARD...Strong wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail damage to outdoor objects and
vegetation is possible.
Locations impacted include...
Rantoul, Williamsburg, Ottawa, Princeton, and Wellsville.
This includes Interstate 35 between mile markers 168 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.
&&
LAT...LON 3870 9506 3869 9507 3847 9507 3842 9525
3839 9551 3853 9551 3874 9526 3874 9506
TIME...MOT...LOC 0339Z 237DEG 47KT 3854 9523
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHLocal storm report, Apr 1, 11:07 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1107 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM Hail 5 SSW Manchester 39.02N 97.37W
04/01/2025 M1.50 Inch Dickinson KS Emergency Mngr
Corrects previous hail report from 5 SSW
Manchester. Corrects previous hail report
from 5 SSW Manchester. Hail completed
covered the roadway on K-18 - making the
road slick.
&&
JPLocal storm report, Apr 1, 11:16 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1116 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Tstm Wnd Dmg 3 S Manchester 39.05N 97.33W
04/01/2025 Dickinson KS Trained Spotter
Line of trees down.
&&
BDLocal storm report, Apr 1, 11:17 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1117 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Hail 3 S Manchester 39.05N 97.33W
04/01/2025 M1.25 Inch Dickinson KS Public
Hail almost completely covering the ground.
&&
BDLocal storm report, Apr 1, 11:35 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1135 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Hail 3 E Oneida 39.87N 95.88W
04/01/2025 E1.50 Inch Nemaha KS Public
&&
JPThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:00 PM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Apr 1, 8:23 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 37 min |
| Apr 1, 8:42 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Apr 1, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 26 min |
| Apr 1, 8:53 PM CDT | Tornado Warning | TOP | Ottawa | 22 min |
| Apr 1, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 46 min |
| Apr 1, 9:06 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 24 min |
| Apr 1, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 15 min |
| Apr 1, 9:25 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 17 min |
| Apr 1, 9:27 PM CDT | Tornado Warning | TOP | Clay, Dickinson, Geary | 33 min |
| Apr 1, 9:28 PM CDT | Special Weather Statement | TOP | Anderson | 17 min |
| Apr 1, 9:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Pottawatomie, Riley | 48 min |
| Apr 1, 9:45 PM CDT | Special Weather Statement | TOP | Lyon | 30 min |
| Apr 1, 9:51 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 39 min |
| Apr 1, 10:06 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 39 min |
| Apr 1, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 58 min |
| Apr 1, 10:25 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 50 min |
| Apr 1, 10:26 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 34 min |
| Apr 1, 10:40 PM CDT | Special Weather Statement | TOP | Franklin | 35 min |
| Apr 1, 10:45 PM CDT | Areal Flood Advisory | TOP | Clay, Dickinson, Geary, Ottawa, Riley | 3 hr |
| Apr 1, 10:55 PM CDT | Tornado Warning | TOP | Clay, Dickinson | 20 min |
| Apr 1, 11:10 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha, Pottawatomie | 50 min |
| Apr 1, 11:13 PM CDT | Flash Flood Warning | TOP | Clay, Geary, Riley | 4 hr |
| Apr 1, 11:14 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Marshall, Pottawatomie, Riley | 46 min |
| Apr 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 35 min |
| Apr 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 50 min |
| Apr 1, 11:55 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 35 min |
| Apr 2, 12:13 AM CDT | Areal Flood Advisory | TOP | Pottawatomie | 3 hr |
| Apr 2, 12:13 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 32 min |
| Apr 2, 12:34 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie | 26 min |
| Apr 2, 12:38 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 22 min |
| Apr 2, 1:18 AM CDT | Flash Flood Warning | TOP | Pottawatomie | 96 min |
| Apr 2, 1:21 AM CDT | Special Weather Statement | TOP | Dickinson | 24 min |
| Apr 2, 1:32 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris, Riley | 28 min |
| Apr 2, 2:52 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Jackson, Marshall, Nemaha and 3 more | 7 hr |
| Apr 2, 3:19 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 26 min |
| Apr 2, 3:39 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 36 min |
| Apr 2, 4:01 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 59 min |
| Apr 2, 4:37 AM CDT | Severe Thunderstorm Warning | TOP | Coffey | 23 min |
| Apr 2, 4:54 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 51 min |
| Apr 2, 7:47 AM CDT | River Flood Warning | TOP | Riley | 8 hr |
| Apr 2, 10:11 AM CDT | Areal Flood Warning | TOP | Pottawatomie | 6 hr |
| Apr 2, 10:43 AM CDT | River Flood Warning | TOP | Pottawatomie | 13 hr |
| Apr 2, 4:05 PM CDT | River Flood Warning | TOP | Dickinson | 16 hr |
Nearby
Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.